# SDR ASAA2018121067265

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,679 hours, 7,410 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL LEFT FMC BLANKED VTK WAS DISPLAYED ON ND. RECOVERED ITSELF WITHIN 1 MIN. GROUNDED - YES. RAN B737-900 FIM TASK 34-61 #836 CYCLED POWER TO FMCS, OPS RESTORED CHECKS OK. REF FIM 34-61 #836.
